Alert archive / Texas / Flash Flood Watches in 2014

Flash Flood Watch 3, NWS Austin/San Antonio, TX

May 26, 201425 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at May 26, 2014, 3:58 PM CDT for 25 counties in Texas. It took effect at May 26, 2014, 7:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
May 26, 2014, 3:58 PM CDT (20:58 UTC)
In effect from
May 26, 2014, 7:00 PM CDT
Expired
May 27, 2014, 12:00 PM CDT
In force
17 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None
All 25 counties

Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Williamson County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 23 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1630 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1630 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WGUS64 KEWX 262058
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT MON MAY 26 2014

...A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH NOON TUESDAY ACROSS THE EDWARDS PLATEAU...HILL COUNTRY
AND ALONG INTERSTATE 35...

.A SLOW UPPER STORM SYSTEM WILL COMBINE WITH ABUNDANT TROPICAL
MOISTURE OVER SOUTH CENTRAL TEXAS...RESULTING IN A THREAT OF SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL TONIGHT INTO TUESDAY.
THE THREAT OF FLASH FLOODING WILL BE HIGHEST ACROSS AREAS EAST OF
A ROCKSPRINGS TO UVALDE TO KARNES CITY LINE. NEW RAINFALL AMOUNTS
BY TUESDAY ARE EXPECTED TO BE MOSTLY IN THE 1 TO 2 INCH
RANGE...WITH ISOLATED AMOUNTS OVER 3 INCHES POSSIBLE. IN ADDITION
TO THE THREAT OF FLASH FLOODING...THE ACCUMULATION OF THESE HEAVY
RAINS COULD PRODUCE RAPID RISES IN AREA STREAMS AND NORMALLY DRY
CREEKS.

TXC019-021-029-031-053-055-091-123-149-171-177-187-209-255-259-
265-285-287-299-325-385-453-463-491-493-270900-
/O.NEW.KEWX.FF.A.0003.140527T0000Z-140527T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-FAYETTE-
GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-KENDALL-KERR-LAVACA-LEE-
LLANO-MEDINA-REAL-TRAVIS-UVALDE-WILLIAMSON-WILSON-
INCLUDING THE CITIES OF...BANDERA...BASTROP...SAN ANTONIO...
BLANCO...BURNET...LOCKHART...NEW BRAUNFELS...CUERO...LA GRANGE...
FREDERICKSBURG...GONZALES...SEGUIN...SAN MARCOS...KARNES CITY...
BOERNE...KERRVILLE...HALLETTSVILLE...GIDDINGS...LLANO...HONDO...
LEAKEY...AUSTIN...UVALDE...GEORGETOWN...FLORESVILLE
358 PM CDT MON MAY 26 2014

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL 
  TEXAS...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... 
  CALDWELL...COMAL...DEWITT...FAYETTE...GILLESPIE...GONZALES... 
  GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE... 
  LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON AND 
  WILSON. 

* FROM 7 PM CDT THIS EVENING THROUGH NOON TUESDAY. 

* WIDESPREAD RAINS OF 1 TO 2 INCHES...WITH ISOLATED TOTALS OF 3
  INCHES...ARE POSSIBLE ACROSS THE WATCH AREA.

* FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND 
  NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. 
  NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$
2 follow-up statements
466 
WGUS64 KEWX 271047
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 AM CDT TUE MAY 27 2014

...A FLASH FLOOD WATCH CONTINUES THROUGH NOON TODAY ALONG AND EAST
OF A GEORGETOWN TO SAN ANTONIO TO KENEDY LINE...

.A SLOW UPPER LEVEL STORM SYSTEM WILL COMBINE WITH ABUNDANT
TROPICAL MOISTURE OVER SOUTH CENTRAL TEXAS...RESULTING IN SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL THIS MORNING. AFTER
WIDESPREAD 2 TO 5 INCH RAINFALL AMOUNTS OCCURRED OVER MOST OF THE
WATCH AREA ON MEMORIAL DAY...AN ADDITIONAL 1 TO 3 INCHES OF RAIN
WILL BE POSSIBLE FROM ADDITIONAL ROUNDS OF THUNDERSTORMS THIS
MORNING. IN ADDITION TO THE THREAT OF FLASH FLOODING...THE
ACCUMULATION OF THESE HEAVY RAINS COULD PRODUCE RAPID RISES IN
AREA STREAMS AND NORMALLY DRY CREEKS.

TXC019-031-053-171-259-265-299-325-385-463-271200-
/O.CAN.KEWX.FF.A.0003.000000T0000Z-140527T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANDERA-BLANCO-BURNET-GILLESPIE-KENDALL-KERR-LLANO-MEDINA-REAL-
UVALDE-
INCLUDING THE CITIES OF...BANDERA...BLANCO...BURNET...
FREDERICKSBURG...BOERNE...KERRVILLE...LLANO...HONDO...LEAKEY...
UVALDE
547 AM CDT TUE MAY 27 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL
TEXAS HAS BEEN CANCELLED. WHILE THERE REMAINS A CHANCE OF SHOWERS
AND THUNDERSTORMS WITH BRIEF HEAVY DOWNPOURS...THE THREAT FOR
ORGANIZED HEAVY RAINFALL HAS DECREASED ACROSS MUCH OF THE HILL
COUNTRY. 

$$

TXC021-029-055-091-123-149-177-187-209-255-285-287-453-491-493-
271700-
/O.CON.KEWX.FF.A.0003.000000T0000Z-140527T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-BEXAR-CALDWELL-COMAL-DEWITT-FAYETTE-GONZALES-GUADALUPE-
HAYS-KARNES-LAVACA-LEE-TRAVIS-WILLIAMSON-WILSON-
INCLUDING THE CITIES OF...BASTROP...SAN ANTONIO...LOCKHART...
NEW BRAUNFELS...CUERO...LA GRANGE...GONZALES...SEGUIN...
SAN MARCOS...KARNES CITY...HALLETTSVILLE...GIDDINGS...AUSTIN...
GEORGETOWN...FLORESVILLE
547 AM CDT TUE MAY 27 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BASTROP... 
  BEXAR...CALDWELL...COMAL...DEWITT...FAYETTE...GONZALES... 
  GUADALUPE...HAYS...KARNES...LAVACA...LEE...TRAVIS...WILLIAMSON 
  AND WILSON. 

* UNTIL NOON CDT TODAY

* WIDESPREAD RAINS OF 1 TO 2 INCHES...WITH ISOLATED TOTALS OF 3 
  INCHES...ARE POSSIBLE ACROSS THE WATCH AREA. 

* FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND 
  NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. 
  NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$
670 
WGUS64 KEWX 271600
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1100 AM CDT TUE MAY 27 2014

...A FLASH FLOOD WATCH CONTINUES THROUGH NOON TODAY ALONG AND
EAST OF A GEORGETOWN TO AUSTIN TO YORKTOWN LINE...

.A SLOW UPPER LEVEL STORM SYSTEM WILL COMBINE WITH ABUNDANT
TROPICAL MOISTURE OVER SOUTH CENTRAL TEXAS...RESULTING IN SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL THIS MORNING. AFTER
WIDESPREAD 2 TO 5 INCH RAINFALL AMOUNTS OCCURRED OVER MOST OF THE
WATCH AREA ON MEMORIAL DAY...AN ADDITIONAL 1 TO 2 INCHES OF RAIN
WILL BE POSSIBLE FROM ADDITIONAL ROUNDS OF THUNDERSTORMS THIS
MORNING. IN ADDITION TO THE THREAT OF FLASH FLOODING...THE
ACCUMULATION OF THESE HEAVY RAINS COULD PRODUCE RAPID RISES IN
AREA STREAMS AND NORMALLY DRY CREEKS.

TXC029-091-187-209-255-493-271700-
/O.CAN.KEWX.FF.A.0003.000000T0000Z-140527T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR-COMAL-GUADALUPE-HAYS-KARNES-WILSON-
INCLUDING THE CITIES OF...SAN ANTONIO...NEW BRAUNFELS...SEGUIN...
SAN MARCOS...KARNES CITY...FLORESVILLE
1100 AM CDT TUE MAY 27 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR BEXAR...COMAL...GUADALUPE...HAYS...
KARNES...AND WILSON COUNTIES IN SOUTH CENTRAL TEXAS HAS BEEN CANCELLED.
SHOWERS AND THUNDERSTORMS HAVE MOVED EAST OF THIS AREA AND ANY
ADDITIONAL SHOWERS THAT FORM ARE NOT EXPECTED TO PRODUCE HEAVY RAIN.

$$

TXC021-055-123-149-177-285-287-453-491-271700-
/O.CON.KEWX.FF.A.0003.000000T0000Z-140527T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-CALDWELL-DEWITT-FAYETTE-GONZALES-LAVACA-LEE-TRAVIS-
WILLIAMSON-
INCLUDING THE CITIES OF...BASTROP...LOCKHART...CUERO...
LA GRANGE...GONZALES...HALLETTSVILLE...GIDDINGS...AUSTIN...
GEORGETOWN
1100 AM CDT TUE MAY 27 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BASTROP... 
  CALDWELL...DEWITT...FAYETTE...GONZALES...LAVACA...LEE...TRAVIS 
  AND WILLIAMSON. 

* UNTIL NOON CDT TODAY

* WIDESPREAD RAINS OF 1 TO 2 INCHES ARE POSSIBLE ACROSS THE WATCH
  AREA.

* FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND 
  NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. 
  NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 26, 3:37 PM CDT, 21 minutes earlier.

Area forecast discussion, May 26, 3:37 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 PM CDT MON MAY 26 2014

...ANOTHER ROUND OF HEAVY RAIN POSSIBLE TONIGHT WITH
STRONG TO SEVERE STORMS ACROSS THE RIO GRANDE AND EDWARDS
PLATEAU...

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
HEAVY RAINS CONTINUE TO AFFECT THE EASTERN HALF OF SOUTH CENTRAL
TEXAS THIS AFTERNOON. THESE STORMS WILL MOVE TO THE EAST WITHIN
THE NEXT FEW HOURS. HOWEVER...THE ATMOSPHERE IS PRIME FOR A SECOND
ROUND OF MODERATE TO HEAVY SHOWERS AND STRONG TO SEVERE STORMS
LATE THIS AFTERNOON INTO THE EVENING HOURS. STRONG TO SEVERE
STORMS ARE MAINLY EXPECTED ACROSS THE RIO GRANDE AND EDWARDS
PLATEAU. MAIN TREATS WILL BE LARGE HAIL AND DAMAGING WINDS BUT CAN'T
RULE OUT AN ISOLATED TORNADO. A TORNADO WATCH IS IN EFFECT FOR THE
RIO GRANDE PLAINS AND EDWARDS PLATEAU THROUGH 11 PM THIS EVENING.

BY LATE THIS EVENING...THE SEVERE THREAT IS EXPECTED TO TRANSITION
INTO A HEAVY RAIN EVENT WITH POSSIBLE FLASH FLOODING ACROSS MOST
OF THE NORTHERN HALF OF SOUTH CENTRAL TEXAS. A FLASH FLOOD WATCH
IS IN EFFECT FROM 7 PM THIS EVENING THROUGH NOON TUESDAY.

A BROAD UPPER LOW SYSTEM ENTERING THE TEXAS PANHANDLE WILL COMBINE
WITH A TROPICAL AIRMASS IN PLACE TO PRODUCE SEVERE STORMS AND
EPISODES OF HEAVY RAIN TONIGHT AND TUESDAY. NEW RAINFALL AMOUNTS
FOR TONIGHT INTO TUESDAY COULD RANGE FROM 1 TO 2 INCHES WITH
ISOLATED 3 INCHES...ACROSS THE FLASH FLOOD WATCH AREA.

THE UPPER LOW WILL SLOWLY MOVE TO THE SOUTHEAST WITH CHANCES FOR
RAIN CONTINUING FOR MUCH OF THE WEEK.

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...
MEDIUM-RANGE MODELS ARE IN GOOD AGREEMENT ON PUSHING THE UPPER LOW
ACROSS EAST TEXAS BY MID-WEEK AND PUSHING IT TO THE GULF WATERS
LATER IN THE WEEK. SINCE THE UPPER LOW SYSTEM IS EXPECTED TO
SLOWLY DEPART THE AREA...WILL CARRY CHANCES OF RAIN FOR MUCH OF
THE WEEK MAINLY ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS
WITH WEATHER IMPROVING NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  86  70  88  69 /  50  40  30  30  20
AUSTIN BERGSTROM INTL AIRPORT  70  86  68  88  66 /  50  40  30  30  20
NEW BRAUNFELS MUNI AIRPORT     69  87  68  89  66 /  40  30  20  20  20
BURNET MUNI AIRPORT            69  84  67  86  67 /  70  40  30  20  10
DEL RIO INTL AIRPORT           72  94  73  96  73 /  40  -   10  -   10
GEORGETOWN MUNI AIRPORT        71  84  70  86  69 /  60  50  30  20  20
HONDO MUNI AIRPORT             72  91  72  94  70 /  40  20  20  10  10
SAN MARCOS MUNI AIRPORT        69  86  68  88  66 /  50  30  30  30  20
LA GRANGE - FAYETTE REGIONAL   71  85  71  85  71 /  50  50  40  40  30
SAN ANTONIO INTL AIRPORT       72  88  71  91  70 /  40  30  20  20  20
STINSON MUNI AIRPORT           72  90  72  92  70 /  40  20  20  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...
WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 26, 3:57 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 PM CDT MON MAY 26 2014

TXZ171>173-183>194-202>209-217>225-228-272100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
357 PM CDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
TONIGHT ACROSS SOUTH CENTRAL TEXAS. A FEW THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES
THIS EVENING ACROSS AREAS MAINLY WEST OF A MOUNTAIN HOME TO DILLEY
LINE THIS EVENING. RAIN CHANCES REMAIN HIGH OVER AN AREA OF
SATURATED SOILS...AND LOCALIZED FLASH FLOODING IS POSSIBLE THROUGH
LATE TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT
ACROSS AREAS ALONG AND EAST OF A LEAKEY TO UVALDE TO FLORESVILLE
TO KENEDY LINE WHERE AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS
POSSIBLE. CREEKS AND STREAMS COULD SEE ADDITIONAL RAPID RISES IF
HEAVY RAIN REDEVELOPS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ON TUESDAY...THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE
THUNDERSTORMS WITH ADDITIONAL LOCALLY HEAVY DOWNPOURS OF 1 TO 2
INCHES ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN SEVERE
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS DURING THE AFTERNOON
AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND ONCE AGAIN ON
TUESDAY.

In the hours before

Local storm report, May 26, 2:04 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FUNNEL CLOUD     3 SSE WYLDWOOD          30.10N  97.45W
05/26/2014                   BASTROP            TX   EMERGENCY MNGR

            FUNNEL CLOUD SPOTTED... ROOF FROM A HOME BLOWN OFF.

&&

EVENT NUMBER EWX1400491

PM
Local storm report, May 26, 2:17 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       2 W UTOPIA              29.62N  99.56W
05/26/2014  M4.42 INCH       UVALDE             TX   COCORAHS

            4.42 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.

&&

EVENT NUMBER EWX1400492

PM
Local storm report, May 26, 2:34 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HEAVY RAIN       3 S HORSESHOE BAY       30.50N  98.36W
05/26/2014  M1.89 INCH       LLANO              TX   COCORAHS

            1.89 INCHES IN THE PAST 3 HOURS.

&&

EVENT NUMBER EWX1400493

PM
Local storm report, May 26, 2:39 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HEAVY RAIN       2 N MCQUEENEY           29.62N  98.05W
05/26/2014  M1.57 INCH       GUADALUPE          TX   COCORAHS

            1.57 INCHES OF RAINFALL IN THE PAST 3 HOURS.

&&

EVENT NUMBER EWX1400494

PM
Local storm report, May 26, 3:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HAIL             7 SSE TARPLEY           29.54N  99.23W
05/26/2014  E1.00 INCH       MEDINA             TX   PUBLIC

            PENNY TO QUARTER SIZE HAIL.

&&

EVENT NUMBER EWX1400495

PM
Local storm report, May 26, 3:21 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      RUNGE                   28.88N  97.71W
05/26/2014                   KARNES             TX   LAW ENFORCEMENT

            SECTIONS OF HIGHWAY 72 AND HIGHWAY 81 ARE UNDERWATER.

&&

EVENT NUMBER EWX1400496

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTAreal Flood AdvisoryEWXReal115 min
May 25, 7:19 PM CDTSpecial Weather StatementEWXKerr26 min
May 25, 7:38 PM CDTFlash Flood WarningEWXReal3 hr
May 25, 8:00 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala60 min
May 25, 8:07 PM CDTSpecial Weather StatementEWXReal23 min
May 25, 8:19 PM CDTSpecial Weather StatementEWXBandera26 min
May 25, 8:26 PM CDTAreal Flood AdvisoryEWXBandera, Kerr2 hr
May 25, 8:31 PM CDTAreal Flood AdvisoryEWXUvalde119 min
May 25, 8:42 PM CDTSpecial Weather StatementEWXKerr33 min
May 25, 8:58 PM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde5 hr
May 25, 10:00 PM CDTSpecial Weather StatementEWXBandera30 min
May 25, 10:03 PM CDTSpecial Weather StatementEWXKinney27 min
May 25, 10:26 PM CDTSpecial Weather StatementEWXKinney34 min
May 25, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Kerr, Medina3 hr
May 25, 11:02 PM CDTRiver Flood WarningEWXBandera4 hr
May 25, 11:06 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala114 min
May 25, 11:08 PM CDTSpecial Weather StatementEWXMaverick52 min
May 25, 11:22 PM CDTSpecial Weather StatementEWXUvalde23 min
May 26, 12:18 AM CDTSpecial Weather StatementEWXUvalde, Zavala57 min
May 26, 12:20 AM CDTSpecial Weather StatementEWXZavala55 min
May 26, 12:54 AM CDTSpecial Weather StatementEWXZavala66 min
May 26, 1:40 AM CDTRiver Flood WarningEWXKerr4 hr
May 26, 1:59 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde3 hr
May 26, 2:28 AM CDTSpecial Weather StatementEWXFrio32 min
May 26, 2:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio53 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson46 min
May 26, 3:35 AM CDTAreal Flood AdvisoryEWXBexar115 min
May 26, 3:57 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson46 min
May 26, 4:43 AM CDTAreal Flood WarningEWXMedina3 hr
May 26, 4:55 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson50 min
May 26, 4:56 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 26, 5:08 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde112 min
May 26, 5:45 AM CDTSpecial Weather StatementEWXDeWitt45 min
May 26, 5:50 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 26, 6:08 AM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes52 min
May 26, 6:28 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 6:55 AM CDTSevere Thunderstorm WarningEWXDeWitt50 min
May 26, 7:13 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 8:07 AM CDTAreal Flood AdvisoryEWXDeWitt113 min
May 26, 8:40 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde3 hr
May 26, 9:17 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano3 hr
May 26, 9:44 AM CDTSpecial Weather StatementEWXMedina61 min
May 26, 9:54 AM CDTSevere Thunderstorm WarningEWXBandera, Medina51 min
May 26, 10:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 26, 10:16 AM CDTSpecial Weather StatementEWXComal44 min
May 26, 11:01 AM CDTSpecial Weather StatementEWXBexar59 min
May 26, 11:10 AM CDTSpecial Weather StatementEWXTravis50 min
May 26, 11:20 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more4 hr
May 26, 11:48 AM CDTSpecial Weather StatementEWXLee42 min
May 26, 12:06 PM CDTSpecial Weather StatementEWXWilson39 min
May 26, 12:55 PM CDTSpecial Weather StatementEWXKarnes50 min
May 26, 1:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson110 min
May 26, 1:36 PM CDTRiver Flood WarningEWXMedina7 hr
May 26, 2:39 PM CDTFlash Flood WarningEWXDeWitt, Karnes3 hr
May 26, 4:26 PM CDTRiver Flood WarningEWXUvalde4 hr

Nearby

Flash Flood Watches in Texas, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.